# SDR WVER2018020301

- Difficulty date: January 31, 2018
- Submitted: February 4, 2018
- Operation: Air carrier
- Aircraft: N242LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15076
- Aircraft time: 20,597 hours, 19,175 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670319961
- Condition: Corroded
- Location: Fuselage
- Part time: 20,597 hours, 19,175 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR CUTOUT LOWER SILL ANGLE IS CORRODED.
